Question

 What should a nurse monitor when giving digoxin?

Answer Digoxin is a drug given to treat heart failure and irregular heart rate. A patient's heart rate and rhythm should be closely monitored while taking digoxin, along with signs of toxicity that includ... Read More »
http://www.answerbag.com/q_view/1901810

Top Q&A For: What should a nurse monitor when giving digoxin

Should a school nurse be a registered nurse or a licensed practical nurse?

Every state requires that school nurses hold a registered nursing (RN) license. Depending on the state, additional certification may be required. The National Board for Certification of School Nurs... Read More »
http://www.answerbag.com/q_view/2037678

How should you breathe into a child when giving rescue breaths?

Using the head tilt chin lift method to open the airway, breath into the child until the chest rises 1 to 1 1/2 inches.
http://wiki.answers.com/Q/How_should_you_breathe_into_a_child_when_giving_rescue_breaths

Giving away a compaq monitor 15inch for free.....?

put it on yahoo groups freecycle in your area
http://answers.yahoo.com//question/index?qid=20070301051844AAPGKn2

Having diabetes, age 73, should my nurse continue to give me insulin injections when my sugars are below 60?

If what you're saying is true, the nurse should be getting the injections. (I know that's pretty mean, but I think it's justified)
http://answers.yahoo.com/question/index?qid=20080412181653AAwjYIM


feedback
loading